CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
LOCAL PROPERTIES OF QUASIHYPERBOLIC MAPPINGS IN METRIC SPACES 期刊论文
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 2016, 卷号: 41, 期号: 1, 页码: 23-40
Authors:  Huang, Xiaojun;  Liu, Hongjun;  Liu, Jinsong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Quasisymmetry  quasihyperbolic metric  quasiconvex metric space  
Differentiable rigidity and smooth conjugacy 期刊论文
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 2005, 卷号: 30, 期号: 2, 页码: 361-383
Authors:  Jiang, YP
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hamilton sequences and extremality for certain Teichmuller mappings 期刊论文
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 2004, 卷号: 29, 期号: 1, 页码: 185-194
Authors:  Yao, GW
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
On limiting directions of Julia sets 期刊论文
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, 2001, 卷号: 26, 期号: 2, 页码: 391-399
Authors:  Qiao, JY
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30